# SDR HYIA20140424112

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N762EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0061
- Aircraft time: 32,730 hours, 27,596 cycles
- Engine: Cont TSIO520VB
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 721526
- Part serial: 0405137
- Condition: Leaking
- Location: Heater
- Component: Combust Blower
- Component part number: 722099
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN COCKPIT DURING FLIGHT.  AFTER LANDING, A WALK AROUND INSPECTION REVEALED THE ODOR WAS COMING FROM THE NOSE AREA WITH VISIBLE LEAKAGE OUT OF HEATER FUEL PUMP DRAIN. MX VERIFIED BY VISUAL INSPECTION THAT FUEL WAS LEAKING FROM THE HEATER FUEL PUMP AROUND THE OUTPUT SHAFT.  THE HEATER FUEL PUMP WAS REPLACED IAW HEATER MANUAL & WAS OPERATIONALLY TESTED, NO DEFECTS NOTED.
